期刊論文

標題 Fitting and Optimal Grouping on Gamma Reliability Data
學年 100
學期 1
出版(發表)日期 1912/01/01
作品名稱 Fitting and Optimal Grouping on Gamma Reliability Data
作品名稱(其他語言)
著者 Wei, Duan; Bau, Jimm-jomp
單位 淡江大學財務金融學系
出版者
著錄名稱、卷期、頁數 IEEE Tran. reliability 36(5), pp.595-599
摘要 The paper presents two statistics for testing gammality based on complete and incomplete random samples with unknown scale parameter. The distributions of the test statistics were approximated by using Monte Carlo simulation. The power of the statistics is investigated with respect to several altematives. The paper also presents statistical methods for reliability measurement from grouped data on items from a gamma life distribution. The maximum method is used to estimate reliability, tables are given for asymptotically optimal inspection time of the life tests which are moniitored only periodically.
關鍵字
語言 英文
ISSN
期刊性質 國內
收錄於
產學合作
通訊作者
審稿制度
國別 中華民國
公開徵稿
出版型式 ,電子版